# SDR DKAA96001

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: A238021015
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MAIN LANDING GEAR UNSAFE LIGHT STAYED ON AFTER GEAR EXTENSION.  CHECKED AND ADJUSTED MLG DOWNLOCK SWITCHES.  OPERATIONAL CHECKED GOOD DURING RETRACTION AND EXTENSION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
